Ask an expert
Question

07 Aug 2008

Pigmantation
Hi Doc

Is there anything a person could do to PREVENT pigmantation on the face caused by using some types of contraceptives?
Answer 313 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Amo
It reacts with sun, so wearing sunblock does help. If you want to lighten it, it is best to see dermatologist. Never ever buy skin lightening creams over the counter as this can actually darken the skin and cause permanent damage!
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9371 votes
No
67% - 19385 votes
Vote